# SDR LR7A01087

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Part number: 3897311
- Condition: Cracked
- Location: Fs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3208 FOUND FS 517 BEAM ASSY CRACKED AT UPPER INBD SHELF BRACKET HOLE, LBL 62, WL 144.REPLACED FS 517 BEAM OUTER & INNER CAPS PER DWG 3312869 & SRM SMP 583-51-70.  NR 0287.
